Thunderstorm Wind, Broward
- When
- June 7, 1:45 PM EST
- Where
- Broward County, Plantation
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 26.083, -80.200
Power lines were blown down during a severe thunderstorm.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 7, 12:10 PM EST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 110 PM EDT MON JUN 7 2004 .DISCUSSION...THUNDERSTORM ACTIVITY AT THIS TIME IS CONCENTRATED ACROSS THE FAR SOUTHERN PORTION OF THE SERVICE AREA...AS WELL AS ACROSS INLAND AREAS OF PALM BEACH COUNTY. EARLIER STORMS IN THE FT. LAUDERDALE-MIAMI METRO AREAS TEMPORARILY STABILIZED THE ENVIRONMENT. HOWEVER...EXPECT RECOVERY THROUGH LATE AFTERNOON...WITH MORE STORM DEVELOPMENT INTO THE EARLY EVENING HOURS...SOME AFFECTING THE EASTERN METRO AREAS AGAIN. EASTERLY FLOW BUILDS IN A BIT TOMORROW AS THE LOW LEVEL RIDGE SLIDES NORTHWARD. THEREFORE...EXPECT THE EAST METRO AREAS TO HAVE MID-LATE MORNING TSRA ACTIVITY WITH IMPROVING CONDITIONS IN THE AFTERNOON. INTERIOR SOUTH FLORIDA WILL SEE PEAK CONVECTION IN COLLIDING SEA BREEZE BOUNDARIES DURING THE AFTERNOON. A LOW LEVEL PERTURBATION SEEN IN SATELLITE IMAGERY...EXTENDING FROM SOUTH OF HISPANIOLA NORTHEASTWARD TO NORTH OF PUERTO RICO WILL CONTINUE TO MOVE NORTHWESTWARD. GFS SHOWS THIS FEATURE CROSSING SOUTH FLORIDA TUESDAY NIGHT...WITH DECENT OMEGA NOTED ON AND EAST OF ITS AXIS. GOES DERIVED PWAT SATELLITE DATA INDICATE HIGHER PWAT AIR CONTAINED WITH THIS FEATURE...SO AGREE WITH HIGHER MAV POPS FOR EASTERN AREAS TUESDAY NIGHT-EARLY WED...AND WENT CLOSE TO THESE NUMBERS. && .MARINE...PREVAILING WINDS NEXT SEVERAL DAYS WILL BE ESE 10-15 KNOTS. THIS WILL RESULT IN ATLANTIC SEAS 2-4 FEET. GULF SEAS WILL REMAIN LOW NEAR SHORE...AND 2-3 FEET OFF SHORE. && .FIRE WEATHER...NO PROBLEMS. BENEFICIAL RAINS SEEN IN MANY AREAS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 88 76 88 / 30 40 40 40 FORT LAUDERDALE 76 87 77 88 / 30 40 40 40 MIAMI 78 88 78 89 / 30 40 40 40 NAPLES 73 90 72 90 / 30 50 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIAMI FL 1119 AM EDT MON JUN 7 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA FLZ068-072-074-072200- BROWARD METROPOLITAN-DADE METROPOLITAN-PALM BEACH EASTERN- 1119 AM EDT MON JUN 7 2004 .DAY ONE...THIS AFTERNOON ...LIKELY RISK OF LIGHTNING IN POSSIBLE STRONG THUNDERSTORMS... A WEAK TROPICAL WAVE MOVING ACROSS SOUTH FLORIDA TODAY WILL GENERATE NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS COULD BE STRONG PRODUCING GUSTY WINDS...LOCALLY HEAVY RAIN AND POSSIBLE SMALL HAIL. THE MAIN HAZARD WILL BE THE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ADDITIONAL INFORMATION AND DETAILED GRAPHICS CAN BE FOUND ON THE NATIONAL WEATHER SERVICE WEB SITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEB SITE AT ELTIEMPOENMIAMI.INFO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE DEVELOPMENT OF THUNDERSTORMS WILL BECOME AN ALMOST DAILY OCCURRENCE. AT THIS TIME...LIGHTNING STRIKES WILL BE THE MAIN HAZARD. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 117 PM EDT MON JUN 7 2004 FLZ075-071817- MAINLAND MONROE- 117 PM EDT MON JUN 7 2004 ...STRONG THUNDERSTORMS OVER THE MAINLAND MONROE COUNTY... STRONG THUNDERSTORMS OVER MAINLAND MONROE COUNTY WILL REMAIN NEARLY STATIONARY NEAR THE WILDERNESS WATERWAY THROUGH 120 PM. THE THUNDERSTORMS CAN PRODUCE WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND SMALL HAIL. IF YOU SEE ANY LIGHTNING OR HEAR THUNDER MOVE INTO A STURDY BUILDING UNTIL THE STORMS HAVE PASS. REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND THEY WILL RELATE IT THE NATIONAL WEATHER OFFICE. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 142 PM EDT MON JUN 7 2004 FLZ071-071842- WESTERN BROWARD- 142 PM EDT MON JUN 7 2004 ..STRONG THUNDERSTORMS OVER THE WESTERN BROWARD COUNTY... STRONG THUNDERSTORMS OVER WESTERN BROWARD COUNTY BETWEEN HIGHWAY 27 AND SAWGRASS EXPRESSWAY WILL SLOWLY DRIFT SOUTH TO SOUTHWEST THROUGH 245 PM. THE THUNDERSTORMS CAN PRODUCE WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND SMALL HAIL. IF YOU SEE ANY LIGHTNING OR HEAR THUNDER MOVE INTO A STURDY BUILDING UNTIL THE STORMS HAVE PASS. REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND THEY WILL RELATE IT THE NATIONAL WEATHER OFFICE. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 203 PM EDT MON JUN 7 2004 FLZ072-071903- BROWARD METROPOLITAN- 203 PM EDT MON JUN 7 2004 ..STRONG THUNDERSTORMS OVER THE WESTERN METRO BROWARD COUNTY... STRONG THUNDERSTORMS OVER WESTERN METRO BROWARD COUNTY BETWEEN HCORAL SPRINGS AND PEMBROKE PINES ALONG SAWGRASS EXPRESSWAY WILL SLOWLY DRIFT SOUTH TO SOUTHWEST THROUGH 300 PM. THE THUNDERSTORMS CAN PRODUCE WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL...AND SMALL HAIL. IF YOU SEE ANY LIGHTNING OR HEAR THUNDER MOVE INTO A STURDY BUILDING UNTIL THE STORMS HAVE PASS. REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE AND THEY WILL RELATE IT THE NATIONAL WEATHER OFFICE. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. BAXTER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 214 PM EDT MON JUN 7 2004 FLZ070-075-071845- EASTERN COLLIER-MAINLAND MONROE- 214 PM EDT MON JUN 7 2004 ...STRONG THUNDERSTORMS ALONG TAMIAMI TRAIL NEAR MONROE STATION... AT 215 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DRIFTING SOUTHWARD...AFFECTING AREAS NEAR MONROE STATION ALONG TAMIAMI TRAIL. THIS THUNDERSTORM WILL PRODUCE GUSTY WINDS TO 40 MPH ALONG WITH SMALL HAIL. DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL ACCOMPANY THIS STORM AS WELL. IF THIS STORM CONTINUES TO INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL THEN BE ISSUED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. 57
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Power lines were blown down during a severe thunderstorm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2004Every state in 2004This day in weather historyWarnings in Florida, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407068.